# SDR USAAF96019A

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 38349621
- Condition: Failed
- Location: Right Engine
- Part time: 17,585 hours
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A, E

## Discrepancy

CAE - UPON TAKEOFF FROM CAE, CREW RECEIVED AURAL AND VISUAL FIRE WARNINGS ON THE NR 2 ENGINE AND THE START VALVE LIGHT.  CREW SECURED THE ENGINE AND THE WARNINGS STOPPED.  FLIGHT RETURNED TO CAE AND LANDED WITH NO FURTHER INCIDENT.  SET 20 MINUTES.  HEAT FROM THE STARTER CAUSED THE FIRE WARNING.  MAINTENANCE REPLACED THE STARTER AND THE RIGHT ENGINE OUTBOARD FIRE DETECTION LOOP.  (M)
